CaltechAUTHORS
  A Caltech Library Service

A Saint-Venant principle for a class of second-order elliptic boundary value problems

Knowles, James K. (1967) A Saint-Venant principle for a class of second-order elliptic boundary value problems. Zeitschrift für angewandte Mathematik und Physik, 18 (4). pp. 473-490. ISSN 0044-2275. http://resolver.caltech.edu/CaltechAUTHORS:20141121-163033508

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20141121-163033508

Abstract

In the present paper we wish to describe a Saint-Venant principle for a special class of boundary value problems for second order elliptic equations in two independent variables. While the context thus presented is much simpler than that encountered in most problems arising in elasticity, the methods developed here may be of some relevance in more involved situations. Moreover, our estimates are directly applicable to certain problems of physical interest, as we shall point out below; they may therefore be of some interest in themselves.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF01601718DOIArticle
http://link.springer.com/article/10.1007%2FBF01601718PublisherArticle
Additional Information:© 1967 Springer. This research was supported in part by the United States Office of Naval Research under Contract Nonr 220(56). Reproduction in whole or in part is permitted for any purpose of the United States Government
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)Nonr 220(56)
Record Number:CaltechAUTHORS:20141121-163033508
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20141121-163033508
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:52074
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:24 Nov 2014 15:59
Last Modified:13 Feb 2019 18:04

Repository Staff Only: item control page